# SDR UPS97223166

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 292
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK IN PRESSURE WEB BS 292 RBL 24 WL 150 (MARKED).  REMOVED AND REPLACED PRESSURE WEB IAW 51-40-2, 53-10-2, 53-10-9 AND MM 51-20-00, 51-20-151.
